# SDR ASAA2018121427382

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,856 hours, 7,798 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR DP1103 DISCONNECTED FROM GND WTAI TEMP SOL VALVE. HARNESS MW0311 IS CHAFFED. #2 ENG. GROUNDED - YES. REMOVED AND REPLACED THE MW0311 HARNESS REF. B737-900 AMM 73-21-00/401. PERFORMED ALL CHECKS REQUIRED FOR HARNESS.
